Volume 30, Number 4
Previous Issue Next Issue

Carsten Carstensen, Joscha Gedicke & Donsub Rim

10.4208/jcm.1108-m3677

J. Comp. Math., 30 (2012), pp. 337-353.

Preview Full PDF 206 3639 Abstract

Alexandre Caboussat & Roland Glowinski

10.4208/jcm.1111-m3776

J. Comp. Math., 30 (2012), pp. 354-380.

Preview Full PDF 163 2882 Abstract

Zhongyi Huang & Xu Yang

10.4208/jcm.1111-m3679

J. Comp. Math., 30 (2012), pp. 381-391.

Preview Full PDF 152 2973 Abstract

Michael Hinze & Morten Vierling

10.4208/jcm.1111-m3678

J. Comp. Math., 30 (2012), pp. 392-403.

Preview Full PDF 160 3335 Abstract

Junfeng Yin & Quanyu Dou

10.4208/jcm.1201-m3209

J. Comp. Math., 30 (2012), pp. 404-417.

Preview Full PDF 173 3296 Abstract

Qun Chen & Jijun Liu

10.4208/jcm.1111-m3457

J. Comp. Math., 30 (2012), pp. 418-432.

Preview Full PDF 164 3114 Abstract

Rikard Ojala

10.4208/jcm.1201-m3644

J. Comp. Math., 30 (2012), pp. 433-448.

Preview Full PDF 188 3255 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard